Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 73849, 6 pages
http://dx.doi.org/10.1155/2007/73849
Research Article

Dynamics of a Class of Higher Order Difference Equations

Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, Beograd 11000, Serbia

Received 16 October 2007; Revised 11 November 2007; Accepted 29 November 2007

Copyright © 2007 Bratislav D. Iričanin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. L. Karakostas and S. Stević, “Slowly varying solutions of the difference equation xn+1=f(xn,,xnk+1)+g(n,xn,,xnk+1),” Journal of Difference Equations and Applications, vol. 10, no. 3, pp. 249–255, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Stević, “A note on bounded sequences satisfying linear inequalities,” Indian Journal of Mathematics, vol. 43, no. 2, pp. 223–230, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Stević, “A generalization of the Copson's theorem concerning sequences which satisfy a linear inequality,” Indian Journal of Mathematics, vol. 43, no. 3, pp. 277–282, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Stević, “A global convergence results with applications to periodic solutions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 1, pp. 45–53, 2002. View at Google Scholar · View at MathSciNet
  5. S. Stević, “A global convergence result,” Indian Journal of Mathematics, vol. 44, no. 3, pp. 361–368, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Stević, “Asymptotic behavior of a sequence defined by iteration with applications,” Colloquium Mathematicum, vol. 93, no. 2, pp. 267–276, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Stević, “On the recursive sequence xn+1=xn1/g(xn),” Taiwanese Journal of Mathematics, vol. 6, no. 3, pp. 405–414, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Stević, “Asymptotic behavior of a nonlinear difference equation,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 12, pp. 1681–1687, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Stević, “Asymptotic behavior of a class of nonlinear difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 47156, p. 10, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Stević, “Asymptotics of some classes of higher-order difference equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 56813, p. 20, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. K. S. Berenhaut, J. D. Foley, and S. Stević, “Quantitative bounds for the recursive sequence yn+1=A+yn/ynk,” Applied Mathematics Letters, vol. 19, no. 9, pp. 983–989, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Berg, “On the asymptotics of nonlinear difference equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 21, no. 4, pp. 1061–1074, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Berg, “Inclusion theorems for non-linear difference equations with applications,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 399–408, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Berg, “Corrections to: “Inclusion theorems for non-linear difference equations with applications”,” Journal of Difference Equations and Applications, vol. 11, no. 2, pp. 181–182, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Berg and L. von Wolfersdorf, “On a class of generalized autoconvolution equations of the third kind,” Zeitschrift für Analysis und ihre Anwendungen, vol. 24, no. 2, pp. 217–250, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. DeVault, G. Ladas, and S. W. Schultz, “On the recursive sequence xn+1=A/xn+1/xn1,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3257–3261, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. L. Kocić and G. Ladas, Global Asymptotic Behaviour of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic, Dordrecht, The Netherlands, 1993.
  18. P. Liu and X. Cui, “Hyperbolic logistic difference equation with infinitely many delays,” Mathematics and Computers in Simulation, vol. 52, no. 3-4, pp. 231–250, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Stević, “Global stability and asymptotics of some classes of rational difference equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 60–68, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Stević, “On monotone solutions of some classes of difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 53890, p. 9, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Stević, “On positive solutions of a (k+1)th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. M. Nigmatulin, “Global stability of a discrete population dynamics model with two delays,” Automation and Remote Control, vol. 66, no. 12, pp. 1964–1971, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  23. R. J. Beverton and S. J. Holt, “On the dynamics of exploited fish populations,” Fisheries Investigations, vol. 19, pp. 1–53, 1957. View at Google Scholar
  24. M. E. Fisher and B. S. Goh, “Stability results for delayed-recruitment models in population dynamics,” Journal of Mathematical Biology, vol. 19, no. 1, pp. 147–156, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. E. C. Pielou, An Introduction to Mathematical Ecology, Wiley-Interscience, London, UK, 1969. View at Zentralblatt MATH · View at MathSciNet